Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 26, NWS Corpus Christi, TX

November 27, 20116 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 27, 2011, 3:54 AM CST for 6 counties in Texas. It took effect at Nov 27, 2011, 9:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2011, 3:54 AM CST (09:54 UTC)
In effect from
Nov 27, 2011, 9:00 AM CST
Expired
Nov 27, 2011, 3:00 PM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2011-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2011-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-163 m²/s²
0-3 km storm-relative helicity
-108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WWUS74 KCRP 270954
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
354 AM CST SUN NOV 27 2011

...STRONG NORTH WIND EXPECTED TODAY THEN FREEZING TEMPERATURES
EXPECTED EARLY MONDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS SOUTH TEXAS TODAY
RESULTING IN WINDY CONDITIONS. THE HIGH PRESSURE WILL SETTLE INTO
THE REGION BY TONIGHT ALLOWING WINDS TO DIMINISH. THIS WILL ALLOW
TEMPERATURES TO FALL BELOW FREEZING EARLY MONDAY MORNING OVER THE
INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY.

TXZ241>244-271800-
/O.NEW.KCRP.WI.Y.0026.111127T1500Z-111127T2100Z/
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
354 AM CST SUN NOV 27 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON...
...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON. 

* WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH
  THE AFTERNOON AND OVERNIGHT.

* TIMING...MID MORNING THROUGH MID AFTERNOON.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL 
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY 
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. 
  URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL 
  SEE WARMER TEMPERATURES. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ239-240-271800-
/O.NEW.KCRP.WI.Y.0026.111127T1500Z-111127T2100Z/
WEBB-DUVAL-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...SAN DIEGO
354 AM CST SUN NOV 27 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON. 

* TIMING...MID MORNING THROUGH MID AFTERNOON.

* WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH
  THE AFTERNOON AND OVERNIGHT.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ229>234-246-247-271800-
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...REFUGIO...WOODSBORO...PORT LAVACA
354 AM CST SUN NOV 27 2011

...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT...

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL 
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY 
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TE
2 follow-up statements
868 
WWUS74 KCRP 271734
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 AM CST SUN NOV 27 2011

...STRONG NORTH WIND EXPECTED TODAY THEN FREEZING TEMPERATURES
EXPECTED EARLY MONDAY MORNING...

.GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON. HIGH PRESSURE
WILL SETTLE INTO THE REGION BY TONIGHT ALLOWING WINDS TO DIMINISH.
THIS WILL ALSO ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY
MONDAY MORNING OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN
BRUSH COUNTRY.

TXZ241>244-280145-
/O.CON.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
1134 AM CST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT...

* WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH 
  THE AFTERNOON AND OVERNIGHT. 

* TIMING...THROUGH MID AFTERNOON.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL 
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY 
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. 
  URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL 
  SEE WARMER TEMPERATURES. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ239-240-272100-
/O.CON.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/
WEBB-DUVAL-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...SAN DIEGO
1134 AM CST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* TIMING...THROUGH MID AFTERNOON.

* WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH 
  THE AFTERNOON AND OVERNIGHT. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ229>234-246-247-280145-
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...REFUGIO...WOODSBORO...PORT LAVACA
1134 AM CST SUN NOV 27 2011

...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT...

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL 
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY 
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

PZ
232 
WWUS74 KCRP 272054
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
254 PM CST SUN NOV 27 2011

...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING...

.WINDS THIS EVENING WILL REMAIN GUSTY THROUGH SUNSET AND DECREASE
QUICKLY AFTER SUNSET. LIGHT WINDS AND CLEAR SKIES WILL ALLOW
TEMPERATURES TO DROP SIGNIFICANTLY TONIGHT. EXPECT MUCH OF SOUTH
TEXAS TO SEE TEMPERATURE AT OR BELOW FREEZING FOR A FEW HOURS
EARLY MONDAY MORNING. 

TXZ241>244-280500-
/O.EXP.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/
/O.UPG.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
/O.NEW.KCRP.FZ.W.0005.111128T0600Z-111128T1400Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
254 PM CST SUN NOV 27 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
MONDAY...
...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNED
  AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND
  LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER
  TEMPERATURES.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

TXZ239-240-272200-
/O.EXP.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/
WEBB-DUVAL-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...SAN DIEGO
254 PM CST SUN NOV 27 2011

...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS AFTERNOON BUT WILL
CONTINUE TO GUST TO 35MPH THROUGH SUNSET.

$$

TXZ229>234-246-247-280500-
/O.UPG.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
/O.NEW.KCRP.FZ.W.0005.111128T0600Z-111128T1400Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...REFUGIO...WOODSBORO...PORT LAVACA
254 PM CST SUN NOV 27 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNED
  AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND
  LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER
  TEMPERATURES.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

PZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 11:43 PM CST, 4 hours 11 minutes earlier.

Area forecast discussion, Nov 26, 11:43 PM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 PM CST SAT NOV 26 2011

.DISCUSSION...INCREASED OVERNIGHT LOW TEMPERATURES A FEW DEGREES
DUE TO WIND SPEEDS STAYING UP LONGER...AND FEW/SCT UPPER LEVEL
CLOUDS ACROSS THE REGION. HAVE CANCELED THE WIND ADVISORY AS WELL
WITH THE STRONGEST WINDS NOW ACROSS THE COASTAL WATERS.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD
WITH FEW/SCT CLOUDS AROUND 12KFT...COULD SEE SCT/BKN CLOUDS
BETWEEN 5-8KFT SINK DOWN FROM THE HILL COUNTRY AND IMPACT KVCT
AFTER 09Z. WIND SPEEDS SHOULD RELAX A BIT MORE TONIGHT ACROSS THE
EAST WITH A FEW GUSTS AROUND 20KTS. NORTHERLY WIND SPEEDS WILL
INCREASE AROUND 15K WITH GUSTS UP TO 30KTS THROUGH THE EVENING.
HIGH PRESSURE WILL BEGIN TO SETTLE INTO THE REGION AND ALLOW WIND
SPEEDS TO RELAX AROUND 00Z MONDAY.

&&

.PREV DISCUSSION... /ISSUED 828 PM CST SAT NOV 26 2011/

DISCUSSION...NORTHERLY WINDS CONTINUE TO INCREASE AS THE PRESSURE
GRADIENT TIGHTENS. EXTENDED THE WIND ADVISORY THROUGH MIDNIGHT AS
WIND GUSTS ARE FREQUENTLY EXCEEDING 40 MPH...ESPECIALLY ACROSS THE
COASTAL COUNTIES. FORECAST WINDS SHOULD RELAX ACROSS THE INLAND
AREAS LATE TONIGHT AND CONTINUE TO INCREASE OVER THE COASTAL
WATERS WITH GALE FORCE GUSTS. WINDS WILL INCREASE AGAIN LATE IN
THE MORNING AND PERSIST THROUGH THE EARLY TOMORROW EVENING. THESE
WINDS WILL COMBINE WITH EXTREMELY LOW RELATIVE HUMIDITY VALUES TO
PRODUCE A CRITICAL WILDFIRE THREAT. WIND SPEED SHOULD RELAX LATE
TOMORROW ACROSS THE INLAND AREAS AND OVER THE COASTAL WATERS. THE
FIRST WIDESPREAD FREEZE OF THE SEASON CONTINUES TO LOOK FAVORABLE
FOR EARLY MONDAY MORNING...FREEZE WARNINGS WILL LIKELY BE ISSUED
WITHIN THE NEXT 24 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    43  65  34  71  38  /  10   0   0   0   0
VICTORIA          40  60  29  67  36  /  10   0   0   0   0
LAREDO            44  64  37  75  43  /  10   0   0   0   0
ALICE             42  65  32  73  38  /  10   0   0   0   0
ROCKPORT          45  61  40  67  43  /  10   0   0   0   0
COTULLA           39  63  30  73  34  /  10   0   0   0   0
KINGSVILLE        41  65  30  73  35  /  10   0   0   0   0
NAVY CORPUS       49  64  42  68  46  /  10   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH LATE SUNDAY NIGHT FOR THE FOLLOWING ZONES: BEE...
     CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
     OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

     RED FLAG WARNING FROM 10 AM TO 6 PM CST SUNDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...GALE WARNING UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

&&

RG/82...UPDATE/AVIATION
Hazardous weather outlook, Nov 26, 3:09 PM CST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CST SAT NOV 26 2011

TXZ229>234-239>247-271300-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
309 PM CST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A WIND ADVISORY IS IN EFFECT THROUGH 8 PM FROM WEBB COUNTY TO
KLEBERG COUNTY AND ALONG THE COAST TO CALHOUN COUNTY FOR NORTH
WINDS 25 TO 35 MPH GUSTING TO AROUND 40 MPH. NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A RED FLAG WARNING IS IN EFFECT FOR SUNDAY AS GUSTY NORTHWEST
WINDS AND VERY LOW HUMIDITY WILL OCCUR THROUGH MOST OF THE
DAYTIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-271300-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
309 PM CST SAT NOV 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A GALE WARNING IS IN EFFECT THE MIDDLE TEXAS COASTAL WATERS LATE
THIS AFTERNOON THROUGH EARLY SUNDAY MORNING FOR NORTH WINDS 30 TO
35 KNOTS GUSTING IN EXCESS OF 40 KNOTS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATER WAYS
THIS AFTERNOON THROUGH EARLY SUNDAY MORNING FOR NORTH WINDS 25 TO
30 KNOTS WITH GUSTS TO NEAR GALE FORCE.

THERE IS A SLIGHT CHANCE FOR NON-SEVERE THUNDERSTORMS THROUGH
THE REMAINDER OF THIS AFTERNOON FOR THE BAYS AND GULF WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE BAYS AND GULF
WATERS SUNDAY WITH WINDS DECREASING BY MONDAY. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED AGAIN TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TE/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 3:27 AM CSTSmall Craft AdvisoryCRP27 hr
Nov 27, 2:54 PM CSTFreeze WarningCRPBee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more17 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.